I have been taking ms contin for about 4 years which I have cut back on. Also doxepin for about a month which I quit abruptly, vistaril & alcohol. I went to the hospital, I could hardly walk & I have afib & my heart was pounding. They have me ativan iv & I got 60 tablets from the Dr then another refill. Back to the hospital a week ago & they said I was withdrawing from ativan & they sent me home with a script of 24 ativan. That was like putting a bandaid on me & saying bye. I have too many Dr's giving me too many things. I'm trying to get off them but tried too quickly. My concern now is the ativan. I have one 1 mg. left and wonder if the methocarbamol will help me calm down. I have insomnia & took a 3 mg lunesta last night & was up til 4 a.m. I appreciate any help I can get.
Does anyone know if methocarbamol can help with ativan withdrawals? Thank you?
- 11 Jan 2016 by Freida p
- 17 January 2016
- ativan, ms contin, vistaril, anxiety, insomnia, doxepin, methocarbamol, withdrawal, alcohol, hospital
I'm also wondering if a glass of beer would help or a vistaril?
Hi, the Methocarbamal will help with some of the withdrawal symptoms, such as cramps and to some degree pain, but not with anything else. Methocarbamol also has some mild interaction symptoms with Ativan, such as dizziness, drowsiness, confusion, and difficulty concentrating. I wouldn't advise drinking any alcohol when withdrawing from Benzodiazepines, there is a serious interaction risk between the 2. And with your heart condition put in to the mix, it really isn't a good idea. Vistaril will help with the anxiety, but it has the same interaction risk with Methocarbamol as it does with Ativan. I understand you didn't feel very supportive by the hospital, but i would urge you to seek professional help again with a tapering plan. This will mean taking Ativan again and reducing gradually, possibly with a more suitable medical intervention plan...
Freida; due to the side effect of the Methocarbamol it would be better to use small dose's of vistaril for the withdrals of the ativan for now and check with the doctor that gave you the 60 your going to have to get this under control your heart is telling you that. TRY and just get everything form one doctor. and one pharmacy so they can help you not over use these medications, All the Methocarbamol well do is cause more side effects then relief from the ativan. Best of luck. hope you can get some medical help soon you just have to many of the same type medications.
Methocarbamol is just a muscle relaxant, it might help a little with spasms, they do have out patient treatment centers. Some have phone counseling. There is also narconon, like AA, but specifically address medication issues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.